RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2018, Volume 14, Number 3, Pages 336–361 (Mi jmag703)  

The extended Leibniz rule and related equations in the space of rapidly decreasing functions

Hermann Königa, Vitali Milmanb

a Mathematisches Seminar, Universität Kiel, 24098 Kiel, Germany
b School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, Tel Aviv 69978, Israel

Abstract: We solve the extended Leibniz rule $T(f\cdot g)=Tf \cdot Ag+Af\cdot Tg$ for operators $T$ and $A$ in the space of rapidly decreasing functions in both cases of complex and real-valued functions. We find that $Tf$ may be a linear combination of logarithmic derivatives of $f$ and its complex conjugate $\overline{f}$ with smooth coefficients up to some finite orders $m$ and $n$ respectively and $Af=f^{m}\cdot \overline{f}$ $^{n} $. In other cases $Tf$ and $Af$ may include separately the real and the imaginary part of $f$. In some way the equation yields a joint characterization of the derivative and the Fourier transform of $f$. We discuss conditions when $T$ is the derivative and $A$ is the identity. We also consider differentiable solutions of related functional equations reminiscent of those for the sine and cosine functions.

Key words and phrases: rapidly decreasing functions, extended Leibniz rule, Fourier transform.

Funding Agency Grant Number
MINERVA Foundation
Alexander von Humboldt-Stiftung
United States - Israel Binational Science Foundation (BSF) 200 6079
Israel Science Foundation 387/09
The first author is supported by Minerva. The second author is supported in part by the Alexander von Humboldt Foundation, by ISF grant 387/09 and by BSF grant 200 6079.


DOI: https://doi.org/10.15407/mag14.03.336

Full text: PDF file (424 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 39B42, 47A62, 26A24
Received: 08.02.2018
Language:

Citation: Hermann König, Vitali Milman, “The extended Leibniz rule and related equations in the space of rapidly decreasing functions”, Zh. Mat. Fiz. Anal. Geom., 14:3 (2018), 336–361

Citation in format AMSBIB
\Bibitem{KonMil18}
\by Hermann~K\"onig, Vitali~Milman
\paper The extended Leibniz rule and related equations in the space of rapidly decreasing functions
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2018
\vol 14
\issue 3
\pages 336--361
\mathnet{http://mi.mathnet.ru/jmag703}
\crossref{https://doi.org/10.15407/mag14.03.336}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000450683100005}


Linking options:
  • http://mi.mathnet.ru/eng/jmag703
  • http://mi.mathnet.ru/eng/jmag/v14/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84
    Full text:22
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021